按条件检索“361”条记录

已选条件: 出版年: 2018 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. The Conservative Splitting High-Order Compact Finite Difference Scheme for Two-Dimensional Schrodinger Equations SCIE

作者:Wang, Bo; Liang, Dong; Sun, Tongjun

作者机构:[Wang, Bo; Sun, Tongjun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Liang, Dong] York Univ, Dept Math & Stat, Toronto, ON M3J 1P3, Canada.

来源:INTERNATIONAL JOURNAL OF COMPUTATIONAL METHODS,2018,Vol.15,Issue.1

资源类型:期刊论文

WOS:000411899500007

2. On triple correlations of Fourier coefficients of cusp forms SCOPUS SCIE

作者:Lu, Guangshi; Xi, Ping

作者机构:[Lu, Guangshi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Xi, Ping] Xi An Jiao Tong Univ, Dept Math, Xian 710049, Shaanxi, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2018,Vol.183,485-492

资源类型:期刊论文

WOS:000414380200023

3. MAC finite difference scheme for Stokes equations with damping on non-uniform grids EI SCOPUS SCIE

作者:Sun, Yue; Rui, Hongxing

作者机构:[Sun, Yue; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:COMPUTERS & MATHEMATICS WITH APPLICATIONS,2018,Vol.75,Issue.4,1272-1287

资源类型:期刊论文

WOS:000428100600013

4. Local discontinuous Galerkin methods with implicit-explicit time-marching for time-dependent incompressible fluid flow SCOPUS

作者:Wang H.; Liu Y.; Zhang Q.; Shu C.-W.

作者机构:[Wang, H] College of Science, Nanjing University of Posts and Telecommunications, Nanjing, Jiangsu Province, 210023, China;[ Liu, Y] School of Mathematics, Shandong University, Jinan, Shandong Province, 250100, China;[ Zhang, Q] Department of Mathematics, Nanjing University, Nanjing, Jiangsu Province, 210093, China;[ Shu, C.-W] Division of Applied Mathematics, Brown University, Providence, RI 02912, United States

来源:Mathematics of Computation,2018,Vol.88,Issue.315,91-121

资源类型:期刊论文

5. Confidentiality-Preserving Publicly Verifiable Computation Schemes for Polynomial Evaluation and Matrix-Vector Multiplication EI SCOPUS SCIE

作者:Sun, Jiameng; Zhu, Binrui; Qin, Jing; Hu, Jiankun; Ma, Jixin

作者机构:[Sun, Jiameng; Zhu, Binrui; Qin, Jing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Qin, Jing] Chinese Acad Sci, State Key Lab Informat Secur, Inst Informat Engn, Beijing 100093, Peoples R China.; [Hu, Jiankun] Univ New South Wales, Def Force Acad, Sch Engn & Informat Technol, Canberra, ACT, Australia.; [Ma, Jixin] Univ Greenwich, Sch Comp & Mathemat Sci, Ctr Comp & Computat Sci, London, England.

来源:SECURITY AND COMMUNICATION NETWORKS,2018

资源类型:期刊论文

WOS:000437126500001

6. Resilient dynamic output feedback control for discrete-time descriptor switching Markov jump systems and its applications EI SCOPUS SCIE

作者:Wang, Jimin; Ma, Shuping

作者机构:[Wang, Jimin; Ma, Shuping] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:NONLINEAR DYNAMICS,2018,Vol.93,Issue.4,2233-2247

资源类型:期刊论文

WOS:000441305900030

7. A fast-high order compact difference method for the fractional cable equation EI SCOPUS SCIE

作者:Liu, Zhengguang; Cheng, Aijie; Li, Xiaoli

作者机构:[Liu, Zhengguang; Cheng, Aijie; Li, Xiaoli] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2018,Vol.34,Issue.6,2237-2266

资源类型:期刊论文

WOS:000445333600016

8. Input-Output Decoupling of Boolean Control Networks EI SCOPUS SCIE

作者:Pan, Jinfeng; Feng, Jun-E; Yao, Juan; Zhao, Jianli

作者机构:[Pan, Jinfeng; Feng, Jun-E; Yao, Juan] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Zhao, Jianli] Liaocheng Univ, Sch Math Sci, Liaocheng 252000, Peoples R China.

来源:ASIAN JOURNAL OF CONTROL,2018,Vol.20,Issue.6,2185-2194

资源类型:期刊论文

WOS:000452531600011

9. On splitting digraphs SCOPUS SCIE

作者:Yang, Donglei; Bai, Yandong; Wang, Guanghui; Wu, Jianliang

作者机构:[Yang, Donglei; Wang, Guanghui; Wu, Jianliang] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Bai, Yandong] Northwestern Polytech Univ, Dept Appl Math, Xian 710072, Shaanxi, Peoples R China.

来源:EUROPEAN JOURNAL OF COMBINATORICS,2018,Vol.71,174-179

资源类型:期刊论文

WOS:000434744400013

10. Boundedness and closedness of linear relations SCOPUS SCIE

作者:Shi, Yuming; Xu, Guixin; Ren, Guojing

作者机构:[Shi, Yuming; Xu, Guixin] Shandong Univ, Dept Math, Jinan, Shandong, Peoples R China.; [Ren, Guojing] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan, Shandong, Peoples R China.

来源:LINEAR & MULTILINEAR ALGEBRA,2018,Vol.66,Issue.2,309-333

WOS被引数:1

资源类型:期刊论文

WOS:000423695200009

11. Compact finite difference schemes for the time fractional diffusion equation with nonlocal boundary conditions SCOPUS SCIE

作者:Cui, Mingrong

作者机构:[Cui, Mingrong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:COMPUTATIONAL & APPLIED MATHEMATICS,2018,Vol.37,Issue.3,3906-3926

资源类型:期刊论文

WOS:000438312300076

12. Phylogenetic analysis of DNA sequences based on fractional Fourier transform EI SCOPUS SCIE

作者:Qian, Kun; Luan, Yihui

作者机构:[Qian, Kun; Luan, Yihui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS,2018,Vol.509,795-808

资源类型:期刊论文

WOS:000441492100065

13. Exponential sums with Fourier coefficients of automorphic forms SCOPUS SCIE

作者:Lu, Guangshi

作者机构:[Lu, Guangshi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:MATHEMATISCHE ZEITSCHRIFT,2018,Vol.289,Issue.1-2,267-278

资源类型:期刊论文

WOS:000432755100011

14. Density of monochromatic infinite paths SCOPUS SCIE

作者:Lo, Allan; Sanhueza-Matamala, Nicolas; Wang, Guanghui

作者机构:[Lo, Allan; Sanhueza-Matamala, Nicolas] Univ Birmingham, Sch Math, Birmingham, W Midlands, England.; [Wang, Guanghui] Shandong Univ, Sch Math, Jinan, Shandong, Peoples R China.

来源:ELECTRONIC JOURNAL OF COMBINATORICS,2018,Vol.25,Issue.4

资源类型:期刊论文

WOS:000449338100007

15. Mock theta functions and Appell-Lerch sums SCOPUS SCIE

作者:Chen, Bin

作者机构:[Chen, Bin] Shandong Univ, Sch Math, Jinan, Shandong, Peoples R China.; [Chen, Bin] Weinan Normal Univ, Sch Math & Phys, Weinan, Peoples R China.

来源:JOURNAL OF INEQUALITIES AND APPLICATIONS,2018

资源类型:期刊论文

WOS:000437367300003

16. MaxMIF: A New Method for Identifying Cancer Driver Genes through Effective Data Integration EI SCOPUS SCIE

作者:Hou, Yingnan; Gao, Bo; Li, Guojun; Su, Zhengchang

作者机构:[Hou, Yingnan; Gao, Bo; Li, Guojun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Hou, Yingnan; Gao, Bo; Li, Guojun] Shandong Univ, State Key Lab Microbial Technol, Jinan 250100, Shandong, Peoples R China.; [Li, Guojun; Su, Zhengchang] Univ N Carolina, Dept Bioinformat & Genom, 9201 Univ City Blvd, Charlotte, NC 28223 USA.

来源:ADVANCED SCIENCE,2018,Vol.5,Issue.9

资源类型:期刊论文

WOS:000444940600030

17. Classified mixed logistic model prediction SCOPUS SCIE

作者:Sun, Hanmei; Nguyen, Thuan; Luan, Yihui; Jiang, Jiming

作者机构:[Sun, Hanmei; Luan, Yihui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Nguyen, Thuan] Oregon Hlth & Sci Univ, Portland, OR 97239 USA.; [Jiang, Jiming] Univ Calif Davis, Dept Stat, Davis, CA 95616 USA.

来源:JOURNAL OF MULTIVARIATE ANALYSIS,2018,Vol.168,63-74

资源类型:期刊论文

WOS:000447960800004

18. New Second-Order Schemes for Forward Backward Stochastic Differential Equations SCIE

作者:Sun, Yabing; Zhao, Weidong

作者机构:[Sun, Yabing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zhao, Weidong] Shandong Univ, Sch Math & Finance Inst, Jinan 250100, Shandong, Peoples R China.

来源:EAST ASIAN JOURNAL ON APPLIED MATHEMATICS,2018,Vol.8,Issue.3,399-421

资源类型:期刊论文

WOS:000456113000002

19. A novel finite difference discrete scheme for the time fractional diffusion-wave equation EI SCOPUS SCIE

作者:Liu, Zhengguang; Cheng, Aijie; Li, Xiaoli

作者机构:[Liu, Zhengguang; Cheng, Aijie; Li, Xiaoli] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:APPLIED NUMERICAL MATHEMATICS,2018,Vol.134,17-30

资源类型:期刊论文

WOS:000447092000003

20. On the sharp lower bounds of Zagreb indices of graphs with given number of cut vertices SCOPUS SCIE

作者:Ji, Shengjin; Wang, Shaohui

作者机构:[Ji, Shengjin] Shandong Univ Technol, Sch Sci, Zibo 255049, Shandong, Peoples R China.; [Wang, Shaohui] Savannah State Univ, Dept Math, Savannah, GA 31404 USA.; [Ji, Shengjin] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2018,Vol.458,Issue.1,21-29

WOS被引数:2

资源类型:期刊论文

WOS:000413388800003

共 19 页, 361 条记录

TOP